# SDR QXEA2014030400173

- Difficulty date: February 21, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 16,393 hours, 17,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SHEAR WEB ANGLE HAS SUSPECTED CORROSION. BLENDED  ANGLE IAW SRM 53-40-15-02-01.  FOUND TO BE WITHIN LIMITS IAW SRM 53-40-15-02-01.  BLENDED AREA ALODINED IAW SRM 51-21-10-02-01, PRIMED IAW SRM 51-25-10-02-01 AND PAINTED IAW SRM 51-25-15-02-01.  PERFORMED ECI ON ANGLE.  NO CRACKS FOUND IAW NDTM PN 6 51-00-01.
